EconPapers    
Economics at your fingertips  
 

Nonlinear adjustment, long-run equilibrium and exchange rate fundamentals

Mark Taylor () and David Peel

Journal of International Money and Finance, 2000, vol. 19, issue 1, 33-53

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (278) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(99)00044-3
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:19:y:2000:i:1:p:33-53

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-09
Handle: RePEc:eee:jimfin:v:19:y:2000:i:1:p:33-53